Alert archive / Alabama / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 81, NWS Birmingham, AL

June 28, 2018Bibb County, Chilton County, Tuscaloosa County, Alabama

NWS Birmingham, AL issued this severe thunderstorm warning at Jun 28, 2018, 3:36 PM CDT for Bibb County, Chilton County, Tuscaloosa County, Alabama. It was in force for 54 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 28, 2018, 3:36 PM CDT (20:36 UTC)
Expired
Jun 28, 2018, 4:30 PM CDT
In force
54 min
Issued by
NWS Birmingham, AL
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Bibb County, AL, Chilton County, AL, Tuscaloosa County, AL

The radar

The Birmingham radar (KBMX), 25 km from the middle of the area, began a volume at 20:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 28, 3:40 PM CDTTSTM WND DMG1 Wsw Lake View, ALLARGE TREE BLOWN DOWN ON HEPZIBAH CHURCH ROAD.
Jun 28, 4:20 PM CDTTSTM WND DMGMaplesville, ALSEVERAL TREES REPORTED DOWN IN MAPLESVILLE. VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 4 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 28, 10:46 AM CDTSevere Thunderstorm WatchSPC8 hr

The nearest sounding before it

Birmingham, AL (KBMX), launched 12:00Z, 8.6 hours before the alert went out and 24 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Birmingham, AL at 12:00Z on 2018-06-28Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1996 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Birmingham, AL at 12:00Z on 2018-06-28The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 0 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1996 J/kg
Mixed-layer CIN
-52 J/kg
Mixed-layer LCL
830 m above ground
0-6 km bulk shear
17 kt
0-1 km storm-relative helicity
0 m²/s²
0-3 km storm-relative helicity
72 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.1

Open this sounding in Storm Lab

The text

As transmitted.

620 
WUUS54 KBMX 282036
SVRBMX
ALC007-021-125-282130-
/O.NEW.KBMX.SV.W.0081.180628T2036Z-180628T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Birmingham AL
336 PM CDT THU JUN 28 2018

The National Weather Service in Birmingham has issued a

* Severe Thunderstorm Warning for...
  Chilton County in central Alabama...
  Central Tuscaloosa County in west central Alabama...
  Bibb County in central Alabama...

* Until 430 PM CDT.

* At 336 PM CDT, severe thunderstorms were located along a line
  extending from 6 miles north of Bankhead Lock And Dam to near
  Maylene to near Lay Lake Dam, moving south at 35 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Emergency management.

  IMPACT...Expect damage to roofs, siding, and trees.

* Locations impacted include...
  Southeastern Tuscaloosa, Calera, Clanton, Brent, Centreville,
  Jemison, Holt, Thorsby, Lake View, Brookwood, Coaling, Vance,
  Woodstock, West Blocton, Maplesville, Gap Of The Mountain, Parnell,
  Verbena, Mitchell Lake and Lake Wildwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3360 8743 3359 8733 3352 8732 3350 8726
      3346 8734 3325 8703 3317 8703 3306 8693
      3307 8661 3306 8662 3302 8652 3282 8646
      3275 8638 3271 8642 3266 8700 3284 8702
      3283 8731 3287 8732 3288 8742 3325 8750
TIME...MOT...LOC 2036Z 006DEG 30KT 3355 8737 3319 8695 3299 8651 

HAIL...<.75IN
WIND...60MPH
 
$$

32/Davis
1 follow-up statement
775 
WWUS54 KBMX 282044
SVSBMX

Severe Weather Statement
National Weather Service Birmingham AL
344 PM CDT THU JUN 28 2018

ALC007-021-125-282130-
/O.CON.KBMX.SV.W.0081.000000T0000Z-180628T2130Z/
Chilton AL-Tuscaloosa AL-Bibb AL-
344 PM CDT THU JUN 28 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR CHILTON...CENTRAL TUSCALOOSA AND BIBB COUNTIES...

At 344 PM CDT, severe thunderstorms were located along a line
extending from near Bankhead Lock And Dam to near University Of
Montevallo to Lay Lake Dam, moving south at 35 mph.

HAZARD...60 to 70 mph wind gusts.

SOURCE...Emergency management.

IMPACT...Expect considerable tree damage. Damage is likely to mobile 
         homes, roofs, and outbuildings.

Locations impacted include...
Southeastern Tuscaloosa, Calera, Clanton, Brent, Centreville,
Jemison, Holt, Thorsby, Lake View, Brookwood, Coaling, Vance,
Woodstock, West Blocton, Maplesville, Gap Of The Mountain, Parnell,
Verbena, Mitchell Lake and Lake Wildwood.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3360 8743 3359 8733 3352 8732 3350 8726
      3346 8734 3325 8703 3317 8703 3306 8693
      3307 8661 3306 8662 3302 8652 3282 8646
      3275 8638 3271 8642 3266 8700 3284 8702
      3283 8731 3287 8732 3288 8742 3325 8750
TIME...MOT...LOC 2044Z 006DEG 30KT 3350 8738 3314 8696 3294 8652 

HAIL...<.75IN
WIND...70MPH
 
$$

32/Davis

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Birmingham, AL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 28, 12:35 PM CDT, 3 hours 1 minute earlier.

Area forecast discussion, Jun 28, 12:35 PM CDT, 3 hours 1 minute before
Area Forecast Discussion
National Weather Service Birmingham AL
1235 PM CDT Thu Jun 28 2018

.UPDATE...
Aviation and Fire Weather Update.

&&

.NEAR TERM...
Through Tonight.

Watching a MCS moving south southeastward through the Tennessee
Valley this morning, that has prompted a Severe Thunderstorm
Watch and many warnings so far. Have noted strong winds just off
at low levels per HTX radar - 60+ kts at 2400ft. The airmass over
Central Alabama is characterized by high cape (around 5000 J/kg
per the latest surface analysis) and increasing shear with the
MCS. Mid level lapse rates are supportive of continued
thunderstorm growth as the MCS advances southward this afternoon
and early evening. The limiting factor to the west and southwest
is slightly warmer temperatures aloft and height mid level
heights.

Latest radar trends show strong to severe thunderstorms moving
into northeast Central Alabama around 115-130 PM CDT. Will need
to watch the southward progression of the line and whether storms
begin to develop westward. It might become necessary to add
counties along the I-65 corridor to the Severe Thunderstorm Watch,
including the Birmingham metro. Along those same lines, as storms
progress southward near and along the Georgia state line, will
consider adding to the southern extent of the watch. Frequent
lightning and torrential rainfall are also expected with these
thunderstorms.

Hi-res guidance shows this system moving out of southeast Central
Alabama this evening, by 7-8PM. Another weak impulse and boundary
interactions might continue storm development overnight across the
south and will leave low pops in for now.

14

.LONG TERM...
Friday through Wednesday.

A relatively wet pattern may continue during the extended part of
the forecast period. An upper-level ridge centered to our north
will open the door for easterly flow and embedded disturbances to
move westward across the Deep South for Friday through Monday.
This should enhance rain chances, and POPs generally range from 40
to 60 percent each afternoon with the highest chances focused
across the southern half of the CWA. With no real sign of a
suppressive ridge developing over the region, this scenario could
continue beyond Monday as well.

87/Grantham

&&

.AVIATION...
18Z TAF Discussion.

A line of strong to severe storms is pushing SSE into east Central
Alabama, and could produce damaging winds. Have timed out the
arrival of thunderstorms at ANB and ASN based on current radar
trends. Torrential rainfall and frequent lightning are also
expected. The westward extent of the severe storms is more
uncertain, but do expect thunderstorm at all other northern
terminals before 29/00Z. Hi-res guidance shows this system pushing
through MGM and TOI after 28/22Z.  Will likely need updates to
adjust timing of strongest storms through the afternoon.

Guidance is inconsistent regarding the potential for additional
showers and storms overnight as boundaries continue to interact.
Most likely the airmass will not be conducive for overnight activity
behind the exiting storms this afternoon. Patchy fog is possible,
depending on where heaviest rainfall occurs and how quickly cloud
cover clears.

14

&&

.FIRE WEATHER...

Strong to severe storms are expected this afternoon and evening,
moving southward through much of the area. It is possible additional
convection might redevelop overnight, but confidence is low. As
skies clear and winds become calm, patchy fog is possible, but
locations and extent are uncertain at this time.

Very warm temperatures with triple digit heat indices will be the
biggest issue for crews. With humidity values remaining high, Heat
Advisories might be necessary each day through the weekend. There
are no fire weather concerns at this time.

&&

.PRELIMINARY POINT TEMPS/POPS...
Gadsden     92  71  91  72  91 /  80  30  40  10  40
Anniston    90  72  92  73  91 /  80  30  40  20  40
Birmingham  93  74  92  74  93 /  80  30  40  20  40
Tuscaloosa  95  76  94  75  93 /  40  30  50  20  50
Calera      91  73  91  73  91 /  70  40  50  20  50
Auburn      89  74  90  74  89 /  70  50  40  30  60
Montgomery  93  76  92  75  92 /  60  60  50  30  60
Troy        92  75  92  74  91 /  60  60  50  30  60

&&

.BMX WATCHES/WARNINGS/ADVISORIES/...
Heat Advisory until 7 PM CDT this evening for the following
counties: Autauga...Barbour...Bibb...Bullock...Chilton...Coosa...
Dallas...Elmore...Fayette...Greene...Hale...Jefferson...Lamar...
Lowndes...Macon...Marengo...Marion...Montgomery...Perry...
Pickens...Pike...Russell...Shelby...Sumter...Tuscaloosa...
Walker...Winston.

&&
Hazardous weather outlook, Jun 28, 4:47 AM CDT, 10 hours 49 minutes before
Hazardous Weather Outlook
National Weather Service Birmingham AL
447 AM CDT Thu Jun 28 2018

ALZ011>015-017>050-291300-
Marion-Lamar-Fayette-Winston-Walker-Blount-Etowah-Calhoun-Cherokee-
Cleburne-Pickens-Tuscaloosa-Jefferson-Shelby-St. Clair-Talladega-
Clay-Randolph-Sumter-Greene-Hale-Perry-Bibb-Chilton-Coosa-Tallapoosa-
Chambers-Marengo-Dallas-Autauga-Lowndes-Elmore-Montgomery-Macon-
Bullock-Lee-Russell-Pike-Barbour-
447 AM CDT Thu Jun 28 2018

This Hazardous Weather Outlook is for the counties served by the
National Weather Service office in Birmingham.

.DAY ONE...Today and Tonight.

Heat indices will may reach 105 degrees for portions of Central
Alabama this afternoon.

Strong to severe thunderstorms along with heavy rainfall, are
possible this afternoon through 10 pm, for portions of Central
Alabama. The main concern will be damaging winds up to 60 miles per
hour.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Heat indices will may reach 105 degrees for portions of Central
Alabama each afternoon Friday through Saturday. Overall coverage will
decrease each afternoon, so confidence remains low.

.SPOTTER INFORMATION STATEMENT...

Activation of storm spotters and emergency management may be needed
this afternoon through 10 pm.

In the hours before

Local storm report, Jun 28, 3:20 PM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
320 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0300 PM     TSTM WND DMG     1 WNW MORRIS            33.75N 86.83W
06/28/2018                   JEFFERSON          AL   911 CALL CENTER

            NUMEROUS REPORTS OF TREES DOWN ACROSS THE
            NORTHERN PART OF JEFFERSON COUNTY.

&&

JW
Special weather statement, Jun 28, 3:27 PM CDT, 9 minutes before
Special Weather Statement
National Weather Service Birmingham AL
327 PM CDT THU JUN 28 2018

ALZ025-034-282100-
Bibb AL-Shelby AL-
327 PM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL SHELBY AND
NORTHEASTERN BIBB COUNTIES UNTIL 400 PM CDT...

At 327 PM CDT, Doppler radar was tracking a strong thunderstorm over
Woodstock, or 14 miles southwest of Bessemer, moving southeast at 15
mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Woodstock, West Blocton, North Bibb, Green Pond, Hebron and Marvel.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3323 8715 3323 8714 3324 8714 3324 8712
      3322 8712 3322 8710 3325 8708 3325 8707
      3318 8686 3304 8702 3321 8719
TIME...MOT...LOC 2027Z 309DEG 14KT 3321 8712

05
Local storm report, Jun 28, 3:29 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
329 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     4 NW SALEM              32.63N 85.28W
06/28/2018                   LEE                AL   EMERGENCY MNGR

            TREE DOWN ON CR 737 AT US-280.

&&

JW
Special weather statement, Jun 28, 3:30 PM CDT, 6 minutes before
Special Weather Statement
National Weather Service Birmingham AL
330 PM CDT THU JUN 28 2018

ALZ037-045-047-282100-
Lee AL-Tallapoosa AL-Macon AL-
330 PM CDT THU JUN 28 2018

...SIGNIFICANT WEATHER ADVISORY FOR WEST CENTRAL LEE...NORTH CENTRAL
MACON AND SOUTH CENTRAL TALLAPOOSA COUNTIES UNTIL 400 PM CDT...

At 330 PM CDT, Doppler radar was tracking a strong thunderstorm near
Tallapoosa City, or near Tallassee, moving southeast at 30 mph.

Pea size hail and wind gusts up to 50 mph will be possible with this
storm.

Locations impacted include...
Auburn, Tuskegee, Tallassee, Notasulga, Liberty City, Lake Tuskegee,
Tallapoosa City, Loachapoka, Yates Dam, I 85 Rest Area, Uphapee
Creek, Reeltown, Moton Field Municipal Airport and Yates Reservoir.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Torrential rainfall is also occurring with this storm, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

&&

LAT...LON 3258 8553 3241 8567 3257 8589 3265 8589
      3268 8587
TIME...MOT...LOC 2030Z 301DEG 25KT 3261 8584

05
Local storm report, Jun 28, 3:33 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
333 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0320 PM     TSTM WND DMG     SMITHS STATION          32.54N 85.10W
06/28/2018                   LEE                AL   PUBLIC

            TREE DOWN AT THE SMITH STATION GOVERNMENT
            CENTER.

&&

JW
Local storm report, Jun 28, 3:36 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BIRMINGHAM AL
336 PM CDT THU JUN 28 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0245 PM     TSTM WND DMG     3 E FOSTERS CROSSROADS  33.43N 85.50W
06/28/2018                   RANDOLPH           AL   EMERGENCY MNGR

            NUMEROUS TREES DOWN AROUND THE NORTHERN PART
            OF RANDOLPH COUNTY.

&&

JW

The office that day

Everything else NWS Birmingham, AL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 27, 7:56 PM CDTHeat AdvisoryBMXAutauga, Barbour, Bibb, Bullock, Chilton, Coosa and 21 more23 hr
Jun 28, 12:57 PM CDTSevere Thunderstorm WarningBMXCherokee63 min
Jun 28, 1:05 PM CDTSevere Thunderstorm WarningBMXBlount, Etowah70 min
Jun 28, 1:39 PM CDTSevere Thunderstorm WarningBMXCalhoun, St. Clair66 min
Jun 28, 1:50 PM CDTSpecial Weather StatementBMXCleburne40 min
Jun 28, 1:54 PM CDTAreal Flood AdvisoryBMXCherokee, Etowah3 hr
Jun 28, 2:00 PM CDTSpecial Weather StatementBMXLee30 min
Jun 28, 2:06 PM CDTSevere Thunderstorm WarningBMXTalladega39 min
Jun 28, 2:11 PM CDTSevere Thunderstorm WarningBMXBlount49 min
Jun 28, 2:12 PM CDTAreal Flood AdvisoryBMXBlount2 hr
Jun 28, 2:17 PM CDTSevere Thunderstorm WarningBMXClay, Cleburne, Randolph43 min
Jun 28, 2:22 PM CDTSpecial Weather StatementBMXTallapoosa23 min
Jun 28, 2:23 PM CDTSevere Thunderstorm WarningBMXJefferson52 min
Jun 28, 2:29 PM CDTAreal Flood AdvisoryBMXCalhoun, Cleburne, St. Clair, Talladega2 hr
Jun 28, 2:29 PM CDTSevere Thunderstorm WarningBMXClay, Randolph, Shelby, Talladega61 min
Jun 28, 2:41 PM CDTSpecial Weather StatementBMXWalker, Winston64 min
Jun 28, 2:44 PM CDTSevere Thunderstorm WarningBMXSt. Clair, Talladega35 min
Jun 28, 2:48 PM CDTSpecial Weather StatementBMXElmore27 min
Jun 28, 2:49 PM CDTSevere Thunderstorm WarningBMXChambers, Coosa, Tallapoosa71 min
Jun 28, 2:53 PM CDTSevere Thunderstorm WarningBMXJefferson, Shelby82 min
Jun 28, 2:54 PM CDTSpecial Weather StatementBMXLee, Russell36 min
Jun 28, 3:06 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Lee, Macon, Russell24 min
Jun 28, 3:16 PM CDTSevere Thunderstorm WarningBMXWalker59 min
Jun 28, 3:25 PM CDTSevere Thunderstorm WarningBMXBarbour, Chambers, Lee, Russell35 min
Jun 28, 3:27 PM CDTSpecial Weather StatementBMXBibb33 min
Jun 28, 3:30 PM CDTSpecial Weather StatementBMXMacon30 min
Jun 28, 3:33 PM CDTSevere Thunderstorm WarningBMXElmore, Lee, Macon, Tallapoosa57 min
Jun 28, 3:41 PM CDTSpecial Weather StatementBMXFayette, Marion34 min
Jun 28, 3:46 PM CDTAreal Flood AdvisoryBMXChambers, Lee, Russell119 min
Jun 28, 3:46 PM CDTSpecial Weather StatementBMXElmore, Lee, Macon29 min
Jun 28, 3:48 PM CDTSpecial Weather StatementBMXBarbour27 min
Jun 28, 3:52 PM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Tuscaloosa23 min
Jun 28, 3:54 PM CDTSpecial Weather StatementBMXFayette, Lamar, Marion36 min
Jun 28, 3:58 PM CDTSevere Thunderstorm WarningBMXChambers, Lee32 min
Jun 28, 4:02 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Perry58 min
Jun 28, 4:05 PM CDTSevere Thunderstorm WarningBMXBullock, Lee, Macon, Montgomery, Russell25 min
Jun 28, 4:11 PM CDTSpecial Weather StatementBMXAutauga, Bibb, Chilton, Dallas, Hale, Lowndes and 2 more34 min
Jun 28, 4:12 PM CDTSpecial Weather StatementBMXBullock, Macon, Montgomery33 min
Jun 28, 4:13 PM CDTSevere Thunderstorm WarningBMXFayette, Hale, Pickens, Tuscaloosa32 min
Jun 28, 4:17 PM CDTSpecial Weather StatementBMXMarion28 min
Jun 28, 4:18 PM CDTSpecial Weather StatementBMXWinston27 min
Jun 28, 4:21 PM CDTSpecial Weather StatementBMXLamar, Tuscaloosa24 min
Jun 28, 4:25 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Elmore, Lee, Macon, Montgomery and 2 more35 min
Jun 28, 4:27 PM CDTSevere Thunderstorm WarningBMXAutauga, Bibb, Chilton, Dallas, Hale, Lowndes and 3 more33 min
Jun 28, 4:30 PM CDTSpecial Weather StatementBMXMarion30 min
Jun 28, 4:31 PM CDTSevere Thunderstorm WarningBMXLamar, Marion29 min
Jun 28, 4:38 PM CDTSpecial Weather StatementBMXBarbour, Pike37 min
Jun 28, 4:46 PM CDTSpecial Weather StatementBMXGreene, Hale, Lamar, Pickens29 min
Jun 28, 4:48 PM CDTSevere Thunderstorm WarningBMXGreene, Hale, Pickens, Tuscaloosa27 min
Jun 28, 4:50 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Montgomery, Pike, Russell25 min
Jun 28, 4:56 PM CDTSevere Thunderstorm WarningBMXAutauga, Dallas, Hale, Lowndes, Montgomery, Perry34 min
Jun 28, 5:06 PM CDTSpecial Weather StatementBMXGreene, Hale, Pickens24 min
Jun 28, 5:08 PM CDTSevere Thunderstorm WarningBMXGreene, Marengo, Pickens, Sumter37 min
Jun 28, 5:10 PM CDTSpecial Weather StatementBMXLamar35 min
Jun 28, 5:13 PM CDTSevere Thunderstorm WarningBMXBarbour, Bullock, Pike32 min
Jun 28, 5:37 PM CDTSpecial Weather StatementBMXBarbour38 min
Jun 28, 5:39 PM CDTSpecial Weather StatementBMXMarengo, Sumter36 min
Jun 28, 5:52 PM CDTSpecial Weather StatementBMXMarengo, Sumter68 min

Nearby

Severe Thunderstorm Warnings in Alabama, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.